# SDR V0XD2017050601

- Difficulty date: May 2, 2017
- Submitted: May 7, 2017
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N340CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10062
- Aircraft time: 35,500 hours, 25,594 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH670334253
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT CENTER SEAT TRACK CORROSION OUT OF LIMITS AT FS 677. REPLACED RT CENTER SEAT TRACK FROM FS 581-677 IAW AMM 53-00-49.
